# SDR ASAA2013030494078

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,620 hours, 5,530 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152426245
- Part serial: 060C0900
- Condition: Failed
- Location: Apu Sys
- Part time: 38,831 hours, 14,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WONT START, VERIFIED DISCREPANCY - PERFORMED APU BITE IAW 49-60 TASK 801.  FOUND FAULT CODE 49-41254 ACTIVE.  START CONVERTER UNIT SHOWS START SYS INOP.  PERFORMED 49-40, TASK 821.  REMOVED START CONVERTER UNT.  INSTALLED NEW SCU IAW 49-41-61.  PERFOMED OPS CK IAW 49-41-61 AND MM 49-11-00.  APU CKS NORMAL.
